Results 1 to 4 of 4
Weaning off Cymbalta to Effexor XR
  1. #1
    momto2 is offline New Member
    Join Date
    May 2007
    Posts
    1

    Default Weaning off Cymbalta to Effexor XR

    I have been on cymbalta for apx 18 months. Now I am weaning off cymbalta to effexor xr. My dr has me taking 30 mg of cymbalta every other day for 1 week and 75 mg of effexor once a day for 2 weeks then switching to 150 mg.

    To say I feel weird is an understatement. My brain feels funky and I am a little jumpy and somewhat tense. Everything is getting on my nerves. Is this from the cymbalta or effexor?

    Once I am off the cymbalta should I start getting the intital side affects from begining the effexor (such as nausea, etc...) or are they null and void becuase of the cymbalta in my system?

    Initally I lost 7 lbs when I began the cymbalta but have now ganied 15. I am hoping the effexor will even the weight thing out and help me feel better.I had to get off the cymbalta because of the side affects. I couldnt take it anymore.

    Thanks for any insight because I am kinda nervous about weaning and going on the new drug.I have read to much on the internet and am scared about what I could be in for. I just cannot gain anymore weight ( I tried zoloft 5 yrs ago and gained 50 lbs in 3 months and still havent lost it) and really need a clear mind now. ( I think the cymbalta messed up my memory and mind _hopd it will come back)

  2. #2
    drugbuster is offline Banned
    Join Date
    Apr 2007
    Posts
    50

    Default

    Are you sure you can trust your doctor ???

    Giving you 2 drugs... Cymbalta and Effexor... at the same time is not a good idea.

    Somewhat tense... that is probably from cutting back the Cymbalta.

    I doubt that you will lose any weight switching to Effexor.

    There's a place on drugs.com that you can enter in a combination of drugs and get a printout of all the interactions and reactions. If you enter Effexor and Cymbalta, I bet you'll get at least a "moderate warning"... probably a "severe warning".

    Have you read the info sheet that is supposed to come with each prescription ? Both Cymbalta and Effexor have a warning that they may cause you to becomes SUICIDAL ! In Canada, the warning also includes that they may cause "self harm or HARM TO OTHERS ! That's a polite way of saying that you can become homocidal on these drugs. (SSRIStories.com)

    The suicide rate on these drugs is 1 in 700. Just google "Traci Johnson" for a Cymbalta story.

    You can have a drug free happy life and lose the weight for about $70 per month with NO serious side effects.

    Just check out and try Empowerplus at www.truehope.com.

    I recently bought some for an "anxious/panic attack" friend of mine so I could see if it really works. It does.


    Tim
    prozackills2002@yahoo.ca

    Every 5 minutes an American is killed by an FDA approved prescription drug.

  3. #3
    drugbuster is offline Banned
    Join Date
    Apr 2007
    Posts
    50

    Default Ny friend's letter on Empowerplus

    Dear Susan,

    Almost exactly 3 years ago, I was diagnoses as having chronic anxiety
    and depression. After several months of trying natural help, I was not
    really getting better, at least not very quickly. Though I wasn't and still
    am not, a "medication" kind of person, I felt for the sake of my children,
    I should get help from a doctor. I tried three different kinds of
    medications before I found relief from my symptoms in Paxil. I knew being on
    medication all my life was not a plan I wanted to be on, but for the moment I felt so much better. I could actually make dinner for my family and do the
    running around a mother does for her family. I felt human again.
    Unfortunately the Paxil made me gain about 50 pounds, but we take the bad with the good sometimes. I was just happy to be functional.

    After 2 1/2 years, I was in a different place in my life, emotionally
    and physically, so I decided to try going off the medication. I wanted to
    know how I would do not on the medication. I figured if I could handle it
    great, but if not, I would just go back on. Fortunately for me, it wasn't too
    hard. I did feel sick to my stomach for a couple of days, and a little
    grumpy for a couple of days, and then I felt okay. I could still feel
    the anxiety and depression surfacing sometimes, if I had too much going on,
    or one of my teenagers helping me feel sooo good about my self as they do.
    I thought maybe it would be a good idea to try natural help again, since
    it was really the only way I would know if I could stay off the
    medication. I needed to give something else, besides medication, a fighting chance.

    I started on the EMPower Plus product. It took a day or two, but then
    I started noticing I had more energy and my mind felt more clear. It's
    kind of hard for me to remember sometimes when I'm really busy, to take it 3
    times a day, and sometimes even 2 times a day, but I find that after
    the second day, I notice a real difference in how I feel. In fact I've
    felt a small panic attack coming on on occasion. Then I get back to taking
    the product and I can really feel a difference in how I feel. I get so
    much more done when I'm consistant with taking the EMPower Plus. I'm also a calmer, nicer, happier person.

    I did have a problem with sleeping at night for a few weeks. I didn't
    sleep well, but with the EMPower, I had enough energy during the day for
    quite a while. Eventually though, I had to do something about the lack of
    sleep. I took Melatonin for a couple of weeks and it took care of the sleeping
    problem.

    I do recommend the EMPower products. It has really made a difference
    in my life. If you are concerned about being on medications and wondered
    what to take instead, this would be the product.

    Good luck. I hope things go well for you.


    __________________________________________________ ______________

    Dear momto2,

    I bought her 2 months worth and she stretched it over 3 months. She ran out a couple of months ago and hasn't needed any more. There are no withdrawals with it and she knows that if she needs it, she can get it within a week.

    The people at Truehope phoned her every week to see how she was doing. Does your doctor do that ?


    Tim
    prozackills2002@yahoo.ca

  4. #4
    drugbuster is offline Banned
    Join Date
    Apr 2007
    Posts
    50

    Default Cymbalta AND Effexor Major Warning !!!!

    venlafaxine and duloxetine (Major Drug-Drug)

    MONITOR CLOSELY: Concomitant use of agents with serotonergic activity such as serotonin reuptake inhibitors, monoamine oxidase inhibitors, tricyclic antidepressants, 5-HT1 receptor agonists, ergot alkaloids, lithium, St. John's wort, phenylpiperidine opioids, dextromethorphan, and 5-hydroxytryptophan may potentiate the risk of serotonin syndrome, which is a rare but serious and potentially fatal condition thought to result from hyperstimulation of brainstem 5-HT1A receptors.

    MANAGEMENT: In general, the concomitant use of multiple serotonergic agents should be avoided if possible, or otherwise approached with caution if potential benefit is deemed to outweigh the risk. Close monitoring is recommended for signs and symptoms of excessive serotonergic activity such as CNS irritability, altered consciousness, confusion, myoclonus, ataxia, abdominal cramping, hyperpyrexia, shivering, pupillary dilation, diaphoresis, hypertension, and tachycardia. Particular caution is advised when increasing the dosages of these agents.
    ________________________________________________
    The potential risk of serotonin syndrome should be considered even when administering one serotonergic agent following discontinuation of another, as some agents may demonstrate a prolonged elimination half-life.
    _________________________________________________

    For example, a 5-week washout period is recommended following use of fluoxetine before administering another serotonergic agent.

    (You're doctor should be taking you off one drug COMPLETELY before giving you another !!!! )

    ( Check out www.petitiononline.com/effexor for a list of THOUSANDS of unhappy Effexor customers.)


    Tim
    prozackills2002@yahoo.ca

Similar Threads

  1. Sub help - weaning
    By RoddieP in forum Suboxone Treatment
    Replies: 4
    Last Post: 03-22-2014, 01:43 PM
  2. Weaning off of Cymbalta...HELP
    By fly4arush in forum Drug Information
    Replies: 3
    Last Post: 06-07-2007, 01:04 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22